# SDR DALA2017052904417

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,925 hours, 36,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1620 LBL 1 HAS CORRODED FASTENER AND DAMAGED LEVELING COMPOUND. REMOVED AND REPLACED FASTENER IAW SRM. APPLIED SELF LEVELING COMPOUND TO SHEAR TIE FASTENERS STA 1620 LBL 1 IAW AMM 51-41. CORROSION WAS OUT OF LIMITS 100% MATERIAL LOSS IAW SRM.
